# SDR UALA2013042602912

- Difficulty date: April 26, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B074111
- Condition: Deformed
- Location: Bs 900 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 900 RBL 12 LOWER LOBE FRAME CAP DEFORMED.  REPAIRED IAW ECRA 5320-02138.
